Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Does hair removing cream cause your skin to darken ?

hello im facing prblm actually i tried veet for hair removal vagina turned into dark it become black verry wrose ... how to over come darknesssthanx very much can darkness wil disappears ?? iim not having burning sensation but i feel near labia minora and majora skin is dead (turned black )
Asked On : Mon, 28 Nov 2011
Answers:  2 Views:  1639
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi...Thulasi garu...,
welcome to HCM...,
Thanks for query...,
Why You are using Veet on that area...,
Vagina having very sensitive mucosa and skin...,
Hairs are only present on Outer side of Labia majora...,
It is also very delicate and sensitive skin...,
Hence don't use any shavers and rajors...,I mean...
Don't shave that area with blade or chemicals..
If overgrow of hairs will trim with trimmer..
For darkness....don't use anything...,
only salt water washing is advisable...,
slowly it will disappear..,
Orally take...Tab..Levocetrizine 5 mg daily night times for 10 days...,
If burning sensation ...use Fusibact...
(Fusidin and Betamethasone combination)
night times daily for 7 days...o.k good luck..,
Answered: Wed, 30 Nov 2011
I find this answer helpful
General & Family Physician Dr. Radhika Thyagaraju's  Response
Wash regularly. Allow it to heal on its own. Avoid cosmetics. In case you have severe itching etc call your emergency number. I hope i have answered your query. Take care
Answered: Tue, 29 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor